Varieties of associative rings with the property of embeddability of amalgams

  • M. V. Volkov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. Neumann, Varieties of Groups, Springer-Verlag, Berlin-New York (1967).Google Scholar
  2. 2.
    T. E. Hall, “Inverse semigroup varieties with the amalgamation property,” Semigroup Forum,16, No. 1, 37–51 (1978).Google Scholar
  3. 3.
    M. V. Volkov, “Periodic varieties of associative rings,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 8, 2–12 (1979).Google Scholar
  4. 4.
    I. V. L'vov, “On varieties of associative rings. I,” Algebra Logika,12, No. 3, 269–297 (1973).Google Scholar
  5. 5.
    I. N. Herstein, Noncommutative Rings, Mathematical Association of America, Washington, D. C. (1968).Google Scholar
  6. 6.
    G. Grätzer, H. Lakser, and J. Plonka, “Joins and direct products of equational classes,” Can. Math. Bull.,12, No. 6, 741–744 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • M. V. Volkov
    • 1
  1. 1.Ural State UniversityUSSR

Personalised recommendations